# SDR C77A2020022470036

- Difficulty date: June 18, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N609CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000197
- Aircraft time: 31,454 hours, 19,044 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 17065703005
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, INSPECTION DISCOVERED CORROSION DAMAGE ON THE AFT PASSENGER DOOR LOWER BEAM P/N 170-65703-005. REFERENCE ETD2019-170-078965, FIGURES 1 AND 2 FOR DAMAGE DETAILS. EAMS REQUESTED AND RECEIVED A PERMANENT REPAIR OF THE EDGE DAMAGE IN THE FORM OF ETD2019-170-078965 WHICH ALLOWS THE CORROSION TO BE BLENDED OUT AND THEN NDT INSPECTED FOR VERIFICATION OF DAMAGE REMOVED. EA E175-53-1085 IS BEING ISSUED TO ACCOMPLISH THE PERMANENT REPAIR OF AFT PASSENGER DOOR LOWER BEAM CORROSION DAMAGE. COMPASS ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MINOR REPAIR. X=23,130MM TO 23,710MM;Y=1,168MM TO 1,142MM;Z=-490 TO -490.W.O.#2523875380
